[Case of an accidental total spinal anesthesia caused by 1% ropivacaine].
Аннотация
A case of accidental total spinal anesthesia was presented. A 47-year-old woman was scheduled for a total abdominal hysterectomy. An epidural catheter was inserted at the L1-2 interspace and 10 ml of 1% ropivacaine was injected. Following surgery, the patient did not regain consciousness and we confirmed total spinal anesthesia because of the cerebrospinal fluid leak through the epidural catheter. Therefore propofol was administered again until the recovery of sufficient spontaneous breathing confirmed approximately 3 hours following administration of ropivacaine, and patient was extubated. No neurologic deficits could be detected.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.